Singular integral operators and maximal functions with Hardy space kernels

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study singular integrals along compound curves with Hardy space kernels. We introduce a class of bidirectional generalized Hardy Littlewood maximal functions. We prove that the considered singular integrals and the maximal functions are bounded on Lp, 1 < p<∞ provided that the compound curves are determined by generalized polynomials and convex increasing functions. The obtained results offer Lp estimates that are not only new but also they generalize as well as improve previously known results.

Original languageEnglish
Pages (from-to)2211-2224
Number of pages14
JournalTurkish Journal of Mathematics
Volume45
Issue number5
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • compound curves
  • convex functions
  • Hardy Littlewood maximal function
  • Hardy space
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this